Timetable	All activities start from the main open day registration area, or you will be directed from there. Please ask us if you need any help.						
ACTIVITY	9-10am	10-11.30am	11.30-12.30pm	12.30-1.30pm	1.30-2.30pm	2.30-4pm	
Arrivals	Registration and welcome desk						
Subject Session Pre booked. Session last between 1-1.5 hours, see list below		Subject Talk 1		Subject Talk 2		Subject Talk 3	
"Making your University Choices" (45 Mins) Advice and guidance for preparing a successful application What to consider when making your decisions, from portfolio and interviews to placements, internships, study abroad & student life			11.45-12.30pm		1.45-2.30pm		
"Integrated Foundation Year" (30 Mins) Discover our 4 year IFY pathways Meet the IFY teaching team, hear about the multiple creative pathways, the structure of the foundation year, the modules, creative content, facilities, and support				Penryn campus 12.30-1pm & 1-1.30pm	Falmouth campus 2.15-2.45pm	Falmouth campus 2.45-3.15pm	
Campus tours (allow 30 mins for Falmouth campus and 45 mins for Penryn campus)	9.30am					3:30pm (last tour)	
Accommodation - PENRYN CAMPUS ONLY (allow 30 mins)	9.30am					3:30pm (last tour)	

SUBJECT SESSION TIMES - each session approx 1-1.5 hours

10.00am

Advertising & Marketing Courses Animation Architecture Computing Courses Costume Design for Film & Television Drawing English and Creative Writing Courses Fashion Design Fashion Design Fashion Marketing Fashion Photography Fashion Styling & Art Direction Film & Television Courses Fine Art

Games Art Courses Games Development Courses Graphic Design Illustration Interior Architecture & Design Journalism & Creative Writing Marine & Natural History Photography Music Courses Photography Courses Textile Design Theatre Arts Courses

12.30pm

Architecture Business Courses Costume Design for Film & Television Events & Tourism Courses Film & Television Courses Interior Architecture & Design Marine & Natural History Photography Media Production Photography Courses Post Production & Visual Effects Theatre Arts Courses Sustainable Product Design

2.30 pm

Advertising & Marketing Courses Animation Architecture Computing Courses Costume Design for Film & Television Drawing English and Creative Writing Courses Fashion Design Fashion Marketing Fashion Photography Fashion Styling & Art Direction Film & Television Courses Fine Art Games Art Courses Games Development Courses Graphic Design Illustration Journalism & Creative Writing Marine & Natural History Photography Music Courses Photography Courses Post Production & Visual Effects Textile Design Theatre Arts Courses